# SDR DHL2002366001

- Difficulty date: February 16, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTS WIPER (WINDSHIELD) INOP.  REMOVED AND REPLACED CAPTS WINDSHIELD WIPER MECH-CONVERTER IAW DHL A300 MM 30-41-12.
